EconPapers    
Economics at your fingertips  
 

The continuous multiple‐modular design problem

Timothy L. Shaftel and Gerald L. Thompson

Naval Research Logistics Quarterly, 1983, vol. 30, issue 2, 199-215

Abstract: In this article we extend our previous work on the continuous single‐module design problem to the multiple‐module case. It is assumed that there is a fixed cost associated with each additional module used. The Kuhn–Tucker conditions characterize local optima among which there is a global optimum. Modules are associated with partitions and a special class, guillotine partitions, are characterized. Branch‐and‐bound, partial enumeration, and heuristic procedures for finding optimum or good guillotine partitions are discussed and illustrated with examples.

Date: 1983
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/nav.3800300203

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:30:y:1983:i:2:p:199-215

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:30:y:1983:i:2:p:199-215